# SDR SIMA20120704007

- Difficulty date: July 4, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 24,211 hours, 20,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 5211309111
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT NR 1 EMERGENCY LIGHT HAS A BROKEN WIRE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH CONNECTORS ON THE LEFT NR 1 EMERGENCY LIGHT IAW SWPM 20-21-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
